# SDR SWAA054140

- Difficulty date: December 26, 2005
- Submitted: December 28, 2005
- Operation: Air carrier
- Aircraft: N752SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29804
- Aircraft time: 23,266 hours, 13,418 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 849589
- Part serial: MX643077
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DECLARED EMERGENCY, NR 2 ENGINE HYDRAULIC PUMP LOW PRESSURE LIGHT ILLUMINATED ALONG WITH  "B" SYSTEM HYDRAULIC FAILURE.  REMOVED AND REPLACED NR 2 ENGINE HYDRAULIC PUMP PER MM.
